Table of Contents
International Journal of Computational Mathematics
Volume 2014, Article ID 694037, 15 pages
Research Article

Mathematical Modeling of Multienzyme Biosensor System

1Department of Mathematics, Syed Ammal Engineering College, Ramanathapuram, Tamil Nadu 623502, India
2Department of Mathematics, The Madura College, Madurai, Tamil Nadu 625011, India

Received 27 March 2014; Revised 18 August 2014; Accepted 8 September 2014; Published 1 October 2014

Academic Editor: Helen McAneney

Copyright © 2014 SP. Ganesan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

SP. Ganesan, K. Saravanakumar, and L. Rajendran, “Mathematical Modeling of Multienzyme Biosensor System,” International Journal of Computational Mathematics, vol. 2014, Article ID 694037, 15 pages, 2014.